# SDR ANCF2015071301

- Difficulty date: July 13, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N596EL
- Make and model: Airbus A318-111
- Aircraft serial: 2523
- Aircraft time: 2,728,907 hours, 19,835 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENG 1 START WHEN MASTER SWITCH TO NR N 2 MOVEMENT, BLEED PRESS NORMAL, START VLV OPEN.  IAW AMM 80-11-10 PB 401 THE STARTER WAS REPLACED, O TEST WAS PERFORMED SATISFACTORY PN 3505582-27, SN OFF YG439040-H & SN ON Y6336238-AC.
